MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; GOWN,AURORA,POLYRNF,2XL,ST,18/CS

Medline Industries, LP MEDLINE; GOWN,AURORA,POLYRNF,2XL,ST,18/CS
Catalog Number DYNJP2709
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that sleeve had strike threw.
 
Additional Manufacturer Narrative
The customer reported that the sleeve had strike threw.Medline received a portion of a sleeve of the gown; the sample was visually inspected and tested using the w.L.Gore elbow lean test, with no occurrence of strikethrough during the test, and heavy blood stains were observed on the sleeve and knit cuff.The issue is not confirmed.The blood on the cuff indicates that blood had ran under the gloves, this could be channeling; complaint history and nonconformance trending for this product and this customer for the past six months found no additional complaints, and the division will monitor for trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
GOWN,AURORA,POLYRNF,2XL,ST,18/CS
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
ankitha komirishetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50896339
Report Number1417592-2026-50722
Device Sequence Number10761423
Product Code FYA
UDI-Device Identifier40080196749417
UDI-Public40080196749417
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K182172
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJP2709
Device Lot Number72523050081
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer11/02/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2023
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown